# SDR DBCA202108260003

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600521
- Aircraft time: 8,462 hours, 8,117 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Part serial: 05019704
- Condition: Failed
- Location: Zone 100
- Part time: 113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW NOTED AIRCRAFT ATTITUDE MISCOMPARE.  AIRCRAFT RETURNED TO BLOCK.   MAINTENANCE DETERMINED #2 VERTICAL GYRO HAD FAILED.  #2 VERTICAL GYRO REPLACED WITH OVH UNIT.  OPERATIONAL TEST OF #2 VERTICAL GYRO GOOD.
